I am a 30 year old female. I have history of PCOS and hypothyroid from last year. I also have a history of swollen pituitary gland, but it is normal now. I am only taking a 100 mcg pill for thyroid. My problem is that whenever I indulge in sex with my boyfriend, we are able to have intercourse very rarely as I am unable to produce sufficient lubrication in my vagina for intercourse. I get excited when we spend a lot of time on foreplay and I am not scared of intercourse. I actually love to have intercourse with him, but mostly I do not feel myself sufficiently wet to have intercourse and feel pain while having intercourse. What should I do?
Welcome to icliniq.com.
Although there are multiple reasons for vaginal dryness, the most common among them is deficiency of estrogen, a female hormone.
This is possible in your case due to presence of polycystic ovary syndrome (PCOS) which alters the hormonal profile. I will recommend two things which may help you.
Firstly, use the topical Estrogen. It is available in the form of gel, ring or cream. As per your convenience you can use either cream or gel and the use of ring requires assistance of doctor.
The second thing is stress management. Stress is one of the common reasons for causing decreased vaginal lubrication.
Although, there is long list of do's and donot's; principally speaking healthy diet, regular exercise, avoidance of substance abuse, plenty of fluid intake helps most individuals.
For further clarifications consult a sexologist online --> https://www.icliniq.com/ask-a-doctor-online/sexologist
Was this answer helpful?|
Query: Hi doctor, I am currently pregnant and still used to have sex with my husband. After sex, there is a burning sensation in my vagina that last for minutes to hours. The thing is, it only happens after he ejaculates inside me. Please help. Read Full »
Query: Hello doctor, I have irregular periods and vaginal dryness. I also have premenstrual spotting, followed by three days of profuse bleeding. I got an IUCD placed ten years back. I use Minoxidil 5 % for topical application, since three months, but I stopped it 15 days back. I have a history of vitamin ... Read Full »
Query: Hello doctor, I am a healthy 33 year old male. I have sex regularly and masturbate regularly. Over the years, I dabbled in penis enlargement exercises. I quit doing them a while back because I felt it was causing a damage to the penis. Recently, I used a cock ring, but for not more than ten minute... Read Full »
Ask your health query to a doctor online?Ask a Sexologist Now